MAUDE Adverse Event Report: ACCUTRON, INC. FLOWMETER, DIGITAL FLUSHMOUNT

ACCUTRON, INC. FLOWMETER, DIGITAL FLUSHMOUNT
Model Number 27076
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Nausea (1970); Dizziness (2194)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device has not been returned for investigation.
 
Event or Problem Description
Distributor stated that (b)(6) reported that during procedure, the patient experienced dizziness and nausea.According to the operator, even when the nitrous oxide concentration was set to 0% (oxygen-only mode), the patient still appeared to be affected as if nitrous oxide was being delivered.
 
Additional Manufacturer Narrative
Device returned to manufacturer.Test and evaluation was conducted in as received condition and could not duplicate reported problem of high n2o flow.When o2 gas was not present, n2o would not flow, proving failsafe system is working.Device meets factory specification.Likewise, the dhr review did not identify any issues with the unit that may have contributed to the reported failure mode.

Brand Name
FLOWMETER, DIGITAL FLUSHMOUNT
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON, INC.
1625 w. pinnacle peak rd.
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON, INC.
1625 w. pinnacle rd.
phoenix AZ 85027
Manufacturer Contact
stephanie wasielewski
1625 w. pinnacle peak rd.
phoenix, AZ 85027
8472574500
MDR Report Key24639176
Report Number2020813-2026-00001
Device Sequence Number21281248
Product Code BSZ
UDI-Device Identifier00813830020885
UDI-Public(01)00813830020885
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052335
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number27076
Device Catalogue Number27076
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown